My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Is dizziness normal after receiving a cortisone injection?

Related Topics: Cortisone, Injection, Dizziness
 

Answers from Contributors (1)

28 Answers
400 Helpful Votes
1 Follower
A.
Depends a lot on the injection site and how nervous you are and how painful the shot is. When having them in my neck, yes, I have gotten a bit woozy because I was very tense anticipating a lot of pain. But I have had them in my lumbar spine and elbows and knees without any wooziness. 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

1 of 4 found this helpful